Bipolar Disorder/lightheadedness


hi jurriaan, i've been feeling lightheaded for the past 3 days and I was wondering could this be lithium toxicity or is it a symptom of something else. on my last blood test my lithium level was 0.9. maybe I should drink more water to decrease the side effects.

Hi Christopher,

I believe these may be signs of toxicity. I suggest you discuss this with your doctor and get a lithium blood test.

I also suggest that you look up Lithium or Bipolar disorder at:

Index of Specific Topics at:

Jurriaan Plesman, Nutritional Psychotherapist.
Emeritus Editor of
The Hypoglycemic Health Association of Australia.
Author of "Getting off the Hook"
Freely available at Google Book Search
Skype: jurplesman
Also at Facebook for more questions:

Bipolar Disorder

All Answers

Answers by Expert:

Ask Experts


Jurriaan Plesman, Nutritional Psychotherapist


Have worked as a psychotherapist for overv twenty years, dealing with many personality disorders


I have a degree in Psychology from the Sydney University and a Postgraduate Diploma in Clinical Nutrition. I am also the author of “GETTING OFF THE HOOK” which deals with the nutritional and psychological treatment of personality disorders. It is freely available on the internet at Google Book Search. I am interested in the relationship between nutrition and behaviour, and as a Probation ans Parole Officer facilitated groups for offenders, many of whom were alcoholics and drug addicts, sex offenders or compulsive gamblers, as well as the whole gamut of “personality disorders”. I am also the ex-editor of the Hypoglycemic Health Association of Australia Newsletter, a quarterly publication dealing with hypoglycemia and related health problems. Its web site, together with a shortened course of PSYCHOTHERAPY can be visited at:

Editor of the Hypoglycemic Health Association of Australia. Its web site is at:

Author of the book "Getting off the Hook", It is freely available on the internet at Google Book Search. My articles can be found at:

BA (Psych) (University of Sydney), Post Gad Dip Clin Nutr (International Academy of Nutrition)

©2016 All rights reserved.